Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Shaking In Hands After Taking Albuterol And Amox TR-k Clv?

My daughter started taking albuterol and Amox TR-k Clv which is a generic for augmenton and she started experiencing hand shakes. Is this due to one or both of these medications? She had congestion and coughing and the doctor prescribed these medications.
Tue, 20 Oct 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

The medication that is causing the shaking is specially, the Albuterol. This asthma medication impacts what is called the adrenergic neurotransmitter system and causes an effect similar to Epinephrine (adrenalin). It will cause one's heart rate to increase, cause the airways to open up and unfortunately make a person somewhat jittery. This is a very common side effects of this usage and essentially everyone to uses Albuterol, will eventually have this effect. It usually will pass in several minutes but I realize the effect can be unsettling.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. David Girardi, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Salbutamol


Loading Online Doctors....
What Causes Shaking In Hands After Taking Albuterol And Amox TR-k Clv?

Hello, The medication that is causing the shaking is specially, the Albuterol. This asthma medication impacts what is called the adrenergic neurotransmitter system and causes an effect similar to Epinephrine (adrenalin). It will cause one s heart rate to increase, cause the airways to open up and unfortunately make a person somewhat jittery. This is a very common side effects of this usage and essentially everyone to uses Albuterol, will eventually have this effect. It usually will pass in several minutes but I realize the effect can be unsettling. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. David Girardi, Internal Medicine Specialist